# SDR DALA1053429014

- Difficulty date: December 26, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 43,421 hours, 34,929 cycles
- Engine: Pwa JT8D
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT TOP OF DESCENT, F/A SMELLED A BURNING RUBBER ODOR NEAR BACK OF THE ACFT.  NO SMOKE ACCOMPANIED SMELL.  CREW TURNED GALLEY POWER OFF.  ODOR DISAPPEARED. MX PERFORMED OPS 5088.  NO SMELL NOTED.  FOUND COFFEE RESIDUE ON AFT COFFEE MAKER. CLEANED COFFEE MAKER HEATING PLATE AND SURROUNDING AREA.  TURNED ON GALLEY POWER AND LT ON FOR APPROX 1 HR.  NO ODOR PRESENT.
